MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1186/s40360-025-00927-x

Медицинская библиотека · BMC pharmacology & toxicology · 2025

A real-world pharmacovigilance study of netarsudil based on the FDA adverse event reporting system (FAERS).

Xiong Xiaomei, Zhang Xiuwen, Tang Fengmin, Huang Taomin

СтатьяПеревод в очереди

Аннотация

BACKGROUND

The safety information of netarsudil primarily comes from clinical trials experience. This study aimed to explore the ocular and systemic safety of netarsudil through data mining the FDA Adverse Event Reporting System (FAERS) database.

METHODS

Adverse event (AE) reports submitted to FAERS between January 2018 and September 2024 were extracted. The reporting odd ratio was used to identify netarsudil-related AE signals. Subgroup analysis, time to onset (TTO) analysis and sensitivity analysis were conducted to comprehensively assess the safety profile of netarsudil.

RESULTS

A total of 63 AE signals were identified. Thirty-eight were ocular AEs listed in netarsudil's label, with conjunctival hyperemia, vision blurred and eye irritation ranking the top three in reporting frequency. Twenty-one were new ocular AE signals, including allergic blepharitis, eye pruritus, dacryostenosis, myopic shift, corneal hemorrhage, etc. The rest four were unexpected systemic AE signals, including hypersensitivity, swelling face, dermatitis allergic and dermatitis contact. Subgroup analysis showed that patients ≥ 65 years were more likely to develop inflammation-related AEs, whereas the other adult patients were more prone to experience cataract subcapsular, dry eye, refraction disorder and ocular discomfort. The median TTO of netarsudil-related AEs was 1 day (IQR: 0-13 days), with the majority of AEs (82.65%) occurring within the first month of netarsudil administration. Weibull distribution analysis indicated an early failure type, indicating the incidence of AEs decreased over time.

CONCLUSION

This pharmacovigilance study uncovered new ocular and systemic AE signals associated with netarsudil, and found netarsudil-related AEs were more likely to arise shortly after drug administration, offering valuable insights for clinical monitoring, risk identification and future research.

Для цитирования: Xiong Xiaomei, Zhang Xiuwen, Tang Fengmin, Huang Taomin. A real-world pharmacovigilance study of netarsudil based on the FDA adverse event reporting system (FAERS).. BMC pharmacology & toxicology. 2025. DOI: 10.1186/s40360-025-00927-x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.